# SDR COMA9760033

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve  Seal
- Part number: 2590
- Condition: Missing
- Location: Press Manifold
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR RETRACTION TIME WAS 3 TIMES LONGER THAN NORMAL.  REPLACED MISSING SEAL ON THE PRESSURE MANIFOLD RELIEF VALVE.
